... I feel like I can just fall asleep and if I’m home I will. I don’t know what I should do. It’s affecting my days at work. I read I.t takes a couple weeks for I.t to start working but I’m exhautsed all the time. I seen a couple different doctors. When I saw and endo he said my levels were not Threatening to the point where I need medication it was my OB/GYN that prescribed me this and I don’t know what I should do I thought it would give me more energy and better focus at work and it’s doing the opposite
Some doctors will treat you based on symptoms and not only labs. It would be very helpful to you if you knew what your thyroid levels were. What was your TSH ? And T3 / T4 ? Always ask for copies of blood work. Having a thyroid condition requires you to be on top of your labs and symptoms, because all doctors treat differently, your GYN is most likely treating you based off what you told her, meaning how you were feeling. Do you have an hypothyroidism or were you tested for the autoimmune antibodies of Hashimotos disease, that is where your thyroid attacks your own body and eventually burns your thyroid out. You have to find this out. Then you can better equip yourself with reading and researching your condition. You most likely feel tired from the condition itself not the medicine, some doctors don’t prescribe meds until you reach a certain TSH level and your body might be starving for energy from its thyroid and metabolism which is what the thyroids main function is. Find out your condition, ask for your labs, and what medicine were you given and how much, start there
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Jul 2010 • 2 answers
Posted 13 Oct 2010 • 2 answers
Posted 18 Jul 2012 • 1 answer
I started taking Modafinil 1 month ago. A week ago I was hospitalized for hemorrhaging in lower GI.?
Posted 19 Jun 2016 • 0 answers
Posted 19 Feb 2017 • 2 answers